HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

CONVERGENCE OF THE ALLEN-CAHN EQUATION WITH NEUMANN BOUNDARY CONDITIONS

Files in This Item:
pre1057.pdf234.63 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84201

Title: CONVERGENCE OF THE ALLEN-CAHN EQUATION WITH NEUMANN BOUNDARY CONDITIONS
Authors: Mizuno, Masashi Browse this author
Tonegawa, Yoshihiro Browse this author
Keywords: Boundary monotonicity formula
Allen-Cahn equation
mean curvature flow
varifold
Issue Date: 9-Jun-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1057
Start Page: 1
End Page: 26
Abstract: We study a singular limit problem of the Allen-Cahn equation with Neumann boundary conditions and general initial data of uniformly bounded energy. We prove that the time-parametrized family of limit energy measures is Brakke’s mean curvature flow with a gen- eralized right angle condition on the boundary.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69861
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University